# SDR DALA2025012300562

- Difficulty date: January 22, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 31,731 hours, 3,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 3330 CREW REPORTS 4R SHOWS OPEN WHEN IT IS CLOSED. CORRECTIVE ACTION: REMOVED FOD FROM DOOR. OPS CHECK GOOD. (6646866)
